Numerical solution of a reduced model of collisionless magnetic reconnection in two and three dimensions

D. Grasso, D. Borgogno, F. Califano, D. Farina, F. Pegoraro, F. Porcelli

Research output: Contribution to journalArticle

1 Citation (Scopus)


Magnetic reconnection in collisionless regime is investigated in two- and three-dimensional configurations. In the framework of two-dimensional configurations some recent results concerning the difference between dissipative and collisionless reconnection are reviewed. The results of numerical simulation of three-dimensional configurations are presented and analyzed. © 2004 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)23 - 28
Number of pages6
JournalComputer Physics Communications
Issue number1-3
Publication statusPublished - 1 Dec 2004
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Physics and Astronomy(all)

Cite this